Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Took penidure injection due to fever and cough. What are the causes of poor v1 & v3?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 53 Questions
When I was 17 doctor suggested penidure injection for some period with an interval of 3 weeks. I took it nearly 12 doses (don't remember it correctly). It was because of intermittent fever & cough . I don't know whether I completed the course of dosage. Now I'm 44y.o my doctor reported that my v1 & v3 are poor per operation check up. I would have bilateral pedal edema if I travelled for long distances. What are the causes or poor v1 & v3? Is there anything wrong with my heart? If yes, how can I treat it?
Posted Fri, 20 Jul 2012 in Women's Health
Answered by Dr. Rudramani Swami 1 hour later

Thanks for your query.

You are Non-hypertensive and non-diabetic, now having bilateral pedal oedema after travelling. ECG is showing V1&V3 are poor.

I would like to know few more details to guide you better. Please do not mind to answer these questions:

1. Whether you were having rheumatic carditis, for which you were on inj penidure?

2. Can you please send me your ECG so that I can elaborate more about it? You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

3. I would like to suggest you to recheck your blood pressure.

4. Please get your 2DECHO done to rule out ventricular dysfunction and ejection fraction. If you have old pertinent reports, please upload them too.

Waiting for your reply.

Above answer was peer-reviewed by
Follow-up: Took penidure injection due to fever and cough. What are the causes of poor v1 & v3? 13 hours later
# The doctor didn't tell me about why am I taking that injection, whether I have Rheumatic Carditis or not, and my parents doesn't know about that.

# My ECG report is in the hospital.

# My BP is normal.

# Haven't done 2DECHO
Answered by Dr. Rudramani Swami 1 hour later

Thanks for writing in

Swelling of lower limb after travelling indicates either normal physiological phenomenon or underlying heart disease. So i would like to suggest you to do 2 DECHO so that we can know ejection fraction or ventricular dysfunction.If their is no dysfunction then limb elevation or crepe bandage may help you

Hope this helps you,feel free to ask further queries if any

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor